American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J82) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Stéphane Fischler and Tanguy Rivoal. Irrationality exponent and rational approximations with prescribed growth. Proc. Amer. Math. Soc. 138 (2010) 799-808. MR 2566545.
Abstract, references, and article information   
View Article: PDF

[2] Deanna M. Caveny. Quantitative transcendence results for numbers associated with Liouville numbers . Proc. Amer. Math. Soc. 120 (1994) 349-357. MR 1165048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Vichian Laohakosol. Dependence of arithmetic functions and Dirichlet series . Proc. Amer. Math. Soc. 115 (1992) 637-645. MR 1100659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert Tubbs. A transcendence measure for some special values of elliptic functions . Proc. Amer. Math. Soc. 88 (1983) 189-196. MR 695238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1